MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC, PORT ACCESS KIT; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 MINILOC, PORT ACCESS KIT; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that clinician encountered multiple insertion attempts while using the bd miniloc¿ huber needle set (19ga × 0.75 inches / 19 mm) without y-site inserted through septum of surgically implanted port for administration of fluids, administration of medications / drugs, and blood sampling.No other information was provided and no patient harm reported,.
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/ reporter, the date reflected in this report is the date bd became aware of the event.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.This complaint was received as part of a clinical survey.Contact information and specific patient details were not disclosed as part of the survey.As such, additional information and the subject sample cannot be obtained.
 
Event or Problem Description
It was reported via post market survey that clinician encountered multiple insertion attempts while using the bd miniloc¿ huber needle set (19ga × 0.75 inches / 19 mm) without y-site inserted through septum of surgically implanted port for administration of fluids, administration of medications / drugs, and blood sampling.Initially no backflow was noted and the portacath area got swollen after injecting 10 mls of saline.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.

Brand Name
MINILOC, PORT ACCESS KIT
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
carey carter
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21407712
Report Number3006260740-2025-00766
Device Sequence Number15515095
Product Code FPA
UDI-Device Identifier00801741048043
UDI-Public(01)00801741048043
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown